Doctor insights on:
Hemofil M Super High Medication
Not for TG's: We treat triglycerides with medication when they are greater than 500 mg/dl to reduce the risk of pancreatitis. If elevated >150 but less than 500, the concern is whether or not they represent risk for heart disease. This is best assessed by looking at first the LDL cholesterol, then the non-hdl cholesterol and finally either apob or LDL particle concentration. See a doc for a complete evaluation. ...Read more
I'm really nervous about going on a aero plane. I have 2nd degree block type 1 due to high vagal tone. No medication. Will I be okay flying?
Should be OK, but: Ask your doctor first... It should be ok... ...Read more
Looks suspicious: Hi. What is your BG? Are you on insulin? Have you been missing insulin doses for awhile? Do you feel sick with nausea and vomiting? You should call or see your doctor and discuss this. If it's diabetic ketoacidosis, you need immediate attention. If it's some starving yourself/fasting thing, maybe it's OK. Hard to say, but talk to your doc to make sure you're OK. Good luck! ...Read more
What are my options if I have a high tolerance for pain medications and get migraines while I'm pregnant?
Nerve blocks: Even if oral opioids were indicated for the use of migraine headaches, I do not recommend the use of oral opioids while pregnant. Avoidance of triggers is usually the best bet. However, there are some nerve blocks, such as occipital nerve blocks that can be performed which may help with some of the symptoms of headache. ...Read more
I'm a 28 yr old female and my blood pressure has recently been high. I'm not a fan of medication, so is there anything I can do to lower it naturally?
Yes a lot: You can cut down on salt, spices, seasonings, loose weight, walk every day. It will definitely contribute to lowering of your pressure. ...Read more
I'm 43 years old my BP is very high there are few occasions reached 200+ even I take medication from my doctor. May I know the cause and cure? Thanks
Hypertension: Most times the reason for hypertension is not really known. If you are on treatment but it is not working then you should see your doctor to discuss. You may need a higher dose, a different medication, or combined treatment with two or more medications. If your BP still remains high then your doctor should search for possible underlying causes of "treatment resistant" hypertension. ...Read more
Are there any medications or OTC products I can take that will esse up the severe itching I'm having due to high phosphorus levels from stage 3/4 ck?
Sarna Lotion: Sarna lotion is a very good otc anti-itch lotion. You can use it as often as needed. ...Read more
Dose??: If you mean is the dose too high we must narrow it down to what type of medication. All medications have side effects- many of which are associated with excessive dosing. Speak to your primary physician or pharmacist about the specific medication. ...Read more
?: I don't know- have you built a tolerance to other drugs? ...Read more
How much salt HBP?:
The recommended maximum is <1, 500 mg sodium and >4, 700 mg Potassium.
Get the DASH diet book for guidance.
available as ebook for your computer.
You can also get the app myfitnesspal and use it to track the sodium in what you eat. Suspect it will be a surprise to see how much you are getting.. ...Read more
Hi My moms BP is high inspite of medications as prescribed by dr. What can be causing it ans what should she do. Thanks.
How can high sugar be controlled if in spite of medication its coming high. When should one change to insulin! Thanks?
My BP read 144/100 when I went to donate blood, am not taking any medication. Should I be concerned or is that not high?
My 2years old child is suddenly running high temperature. He started a malarial medication but it is not coming down, why?
I would like to know what the high iron can do yo me though. It id not heridtary, I always had low iron before. I am not on any medications?
Recheck labs: It is very difficult for a person to have high iron if he does not take iron-containing supplements and doesn't have a hereditary or genetic disorder where his body holds onto iron inside the liver. People with that disorder get liver damage. One can recheck the tests, which is not just the iron level, but also ferritin, transferrin, and transferrin saturation. A doctor can discuss the results. ...Read more
I had high prolactin a month and a half ago from medication. Now I notice it in only one duct does that mean it is going away bc I stopped the med?
My mothers sgpt does not go down even if she's taking medications. What tests does she need to have to determine the cause of this high sgpt level.
???: It evades me thinking what medicine is used to lower sgpt. If the cause of the rise of liver function is known then we can target the cause but there is no medicine that targets the sgpt. Talk to the doctor to find out the diagnosis and find out how that problem is being treated. The lowering of SGPT may not be a necessary solution and may have to stay a bit elevated. ...Read more
Which medications can be prescribed to me for high or elevated BP that will still allow me to pass a DOT physical, and which ones should be avoided?
I had high uric acid with heal pain. I took the medication but inspite of that pain is increasing. I changed the medication but the case became worse?
Needs attention: You seem to have multiple problems which needs to be treated and closely followed to prevent long term complications. Treatment can be both by diet, life style modifications and medications. But you need to comply to your diet, medications and regular follow up check ups. ...Read more
I'm worried because my boyfriend got high by taking a lot of his allergy medication, what are the risks, what do you suggest?
I'm currently not taking any medications. I wake up and my heart rate is high 90's to low 100's everyday. Should this be a concern?
It may be, but: You have provided so little information that it would be difficult to guess, at 45 years old you should probably discuss this with your doctor. ...Read more
In general: Beta blockers.Get a more detailed answer ›
Yes - endorphins: Can be increased through exercise.Get a more detailed answer ›
- Talk to a doctor online
- Medications used for anxiety jn m
- Dangers of high immunoglobulim m in blood
- What does high ig m mean?
- L theanine with high blood pressure medication
- Medications that can cause high psa numbers
- Red wine high blood pressure medication
- Blood pressure medication too high dose for eldelry
- Can cholesterol medication cause high enzymes?
- High immunoglobulin m levels